Volume 50, Issue 3
A Class of Periodic Solutions of One-Dimensional Landau-Lifshitz Equations

Xi Chen, Ruiqi Jiang & Youde Wang

J. Math. Study, 50 (2017), pp. 199-214.

Published online: 2017-09

Export citation
  • Abstract
We study one-dimensional Landau-Lifshitz Equations and give the sufficient and necessary conditions for the existence of a class of periodic solutions.
  • Keywords

Landau-Lifshitz, periodic solution, blow up.

  • AMS Subject Headings

35Q40, 35J20, 35B44

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

chenx8081@126.com (Xi Chen)

jiangruiqi@hnu.edu.cn (Ruiqi Jiang)

wyd@math.ac.cn (Youde Wang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-50-199, author = {Xi and Chen and chenx8081@126.com and 13350 and Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P.R. China and Xi Chen and Ruiqi and Jiang and jiangruiqi@hnu.edu.cn and 23098 and and Ruiqi Jiang and Youde and Wang and wyd@math.ac.cn and 12188 and Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, China and Youde Wang}, title = {A Class of Periodic Solutions of One-Dimensional Landau-Lifshitz Equations}, journal = {Journal of Mathematical Study}, year = {2017}, volume = {50}, number = {3}, pages = {199--214}, abstract = {We study one-dimensional Landau-Lifshitz Equations and give the sufficient and necessary conditions for the existence of a class of periodic solutions.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v50n3.17.01}, url = {http://global-sci.org/intro/article_detail/jms/10617.html} }
TY - JOUR T1 - A Class of Periodic Solutions of One-Dimensional Landau-Lifshitz Equations AU - Chen , Xi AU - Jiang , Ruiqi AU - Wang , Youde JO - Journal of Mathematical Study VL - 3 SP - 199 EP - 214 PY - 2017 DA - 2017/09 SN - 50 DO - http://doi.org/10.4208/jms.v50n3.17.01 UR - https://global-sci.org/intro/article_detail/jms/10617.html KW - Landau-Lifshitz, periodic solution, blow up. AB - We study one-dimensional Landau-Lifshitz Equations and give the sufficient and necessary conditions for the existence of a class of periodic solutions.
Xi Chen, Ruiqi Jiang & Youde Wang. (2020). A Class of Periodic Solutions of One-Dimensional Landau-Lifshitz Equations. Journal of Mathematical Study. 50 (3). 199-214. doi:10.4208/jms.v50n3.17.01
Copy to clipboard
The citation has been copied to your clipboard